# SDR ASAA2017112122662

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,856 hours, 12,182 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 1 ENGINE INLET INSPECTION, FOUND A WORN DUCT ATTACH LINK. SECOND LINK ABOVE THE HIGH STAGE VALVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE LINK ASSEMBLY ON THE NR 1 ENGINE IAW CFM 71-00-02.
